MAUDE Adverse Event Report: SYNTHES GMBH AIM-ARM 130° F/STAT+DYN DIST LOCK; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH AIM-ARM 130° F/STAT+DYN DIST LOCK; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.037.113
Medical Device Problem Codes Device Slipped (1584); Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the drill sleeves do not fit any more in the aiming arm, they are a little bit loose and the surgeon could hardly aim the distal locking.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: was there a surgical delay in relation to the reported event? yes, about 2 minutes.Was the surgery completed successfully? yes c.Were there any adverse consequence/s that affected the patient because of the reported event? nothing noticed.Please provide patient status/ outcome: no patient involvement.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9, h4.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h3, h6: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found no visual damage over the surface of the device; normal use wear is noticed.Furthermore, a complete functional evaluation can not be performed since the complaint condition can not be replicated.However, mating device (03.037.011) was attached and functionality worked as intended, loose condition was not identified.Therefore, with available evidence, the reported condition can not be confirmed.Surgical technique was reviewed and the following relevant statement was found at page 24: ensure that the nail is tightly connected to the insertion handle.Retighten if necessary.Choose the aiming arm that matches the angle of the nail inserted and securely attach to the insertion handle by tightening the thumb screw.A dimensional inspection was performed to the dynamic hole for locking and met specifications.The overall complaint was not confirmed as the observed condition of the aim-arm 130° f/stat+dyn dist lock would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review
=
> part number: 03.037.113.Lot number: 853p811.Manufacturing site: hägendorf.Release to warehouse date: 14-jul-2022.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIM-ARM 130° F/STAT+DYN DIST LOCK
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key21619339
Report Number8030965-2025-02520
Device Sequence Number6837763
Product Code FZX
UDI-Device Identifier07611819642669
UDI-Public(01)07611819642669
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.037.113
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer03/20/2025
05/12/2025
05/22/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date03/24/2025
05/14/2025
05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM-ARM 130° F/STAT+DYN DIST LOCK; UNK - GUIDES/SLEEVES/AIMING: AIMING ARM
Patient SexUnknown